# SDR 2004UALA00783

- Difficulty date: July 23, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bird Strike
- Location: Slat
- Component: Slat, Boeing
- Component part number: 114W4003178A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD END L/E SKIN DAMAGED BY BIRD STRIKE.  REPLACED SECTION OF L/E SKIN.
